Join the 'Votrient' group to help and get support from people like you.
We found 49 questions associated with the 'Votrient' topic.
Posted 20 Sep 2016 by Ellielynn58 • 0 answers
My mom was diagnosed with stage IV RCC in July. Had kidney removed and cancer has spread to lymph nodes in chest. She started Votrient a month ago, and has fatigue, loss of appetite, night sweats, and weakness. She is on 800 mg. And takes it before bed. Is there anyone out there on Votrient for an ...
Posted 27 May 2016 by tracylev • 0 answers
... I'm a bit scared of the side effects I've been reading about. For those of you taking this drug, do the side effects diminish over time?
Posted 17 Jan 2016 by Cgr11 • 2 answers
I have been on 800 mg for 5 years and tumors in lungs and lymph node have shrunk to nothing. Minimal side effects, but enough to make me want to stop. Anyone who has similar experience and has stopped taking it... What has been the result?
Posted 24 May 2016 by onifled • 0 answers
I started 75mg of sutent and lower to 25mg. If I started votrient 800mg , will it increase my level of discomfort?
Posted 2 May 2016 by chadandy • 0 answers
Fatigue most of the time. Is there anything you can do or any medicine you can take to help with this fatigue Factor
Posted 10 Apr 2016 by Samuel usa • 1 answer
Posted 4 Oct 2015 by RakeshKu • 0 answers
... some days
Hello. I need to buy votrient 400mg and do not have insurance to cover it. the price here in the US?
Posted 17 Mar 2012 by daveee • 3 answers
will be glad to send back email on responce
Posted 24 Jun 2015 by wackado • 1 answer
... cell cancer and has had one kidney removed that was pretty overtaken. He has been on Votrient for 6 weeks and is having a rough time with the side effects. Wondering if it has worked for others
Posted 9 Jun 2015 by teamcody13 • 1 answer
Hi I was diagnosed with Ewing Sarcoma (in the soft tissue not bone) on April 12th, 2013. I have a tumor in my tongue and some spots in my lungs. I had multiple chemotherapy's and radiation on my tongue and the tumor has stopped growing and has shrunk some they think the tissue is dead. But the ...
Posted 22 Nov 2014 by chelliep • 1 answer
... almost 2 months now and getting a lot of the side effects, nausea, diahrea, sleeplessness and very tired and weak
Posted 2 Oct 2014 by coochtrinz • 4 answers
My mother was diagnoise with clear cell renal cancer 12 months ago, they were unable to remove the kidney so did an embolisation, the cancer does appear to be slow growing as in she still feels fine although there is evidence of the cancer in lymph nodes near kidney, stomach and chest. She has had ...
Posted 17 Nov 2014 by Yogibear11 • 1 answer
Have heard that getting a Vitamix (blender) or Blendtec and making a puree to drink instead of eating solid food is the way to handle this Votrient Chemo treatment. Do you concur those of you who have been on 800 mg longer then 6 months?
Posted 7 Jun 2014 by eileeng3 • 1 answer
Posted 28 Mar 2014 by gingerist • 1 answer
Ask a Question
Related Condition Support Groups
Votrient Patient Information at Drugs.com
- Votrient Information for Consumers
- Votrient Information for Healthcare Professionals (includes dosage details)
- Side Effects of Votrient (detailed)